# SDR SWAA2013040814541

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 48,868 hours, 28,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP LOWER I/B END UPPER SKIN DELAMINATED.  REPAIRED AFT FLAP PER SRM.
